# SDR AWXA200300951

- Difficulty date: August 5, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 17,316 hours, 7,296 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON UPPER SURFACE OF RT OUTBOARD FLOOR SHEAR PLATE WEB BETWEEN FR 69 AND FR 70, AFT OF FLOORBEAM Y1792. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED SHEAR PLATE WEB BETWEEN FR 69 AND FR 70; FABRICATED A NEW REPLACEMENT SHEAR PLATE WEB; INSTALLED REPAIR PART IAW A319 SRM 51-42-11, PG. 8-12, FIG. 2 & 3.
